Russian ‘Bodybuilder’ Popeye Gets Synthol Injected Into His Cheeks
A Russian ‘bodybuilder’ who claimed to have used synthol to achieve bulging biceps has now had the substance injected into his cheeks.
Kirill Tereshin, 23, was dubbed the real-life Popeye after he injected his arms with oil in an effort to increase the apparent size of his muscles.
Though the injections worked to give him bulbous biceps, they seriously affected his health and Tereshin eventually had to undergo surgery to have the substance removed from his arms.
In spite of the health issues he suffered, Tereshin has now had synthol injected into his cheeks:
The recent procedure comes just months after the operation on his arms, during which a doctor found Tereshin had actually used a cheap Vaseline-like jelly to make his arms bigger – not the enhancement oil synthol, as he had previously claimed.
At the time, the doctor warned petroleum jelly is not designed for injection as it can saturate the muscle tissues and block blood flow, affecting the whole body.
Presumably Tereshin learned a lesson from having the oil removed as he is believed to have used real synthol for the recent operation on his cheeks.
Tereshin posted a video of the procedure on Instagram, explaining he underwent the treatment in the hopes of ‘reshaping’ his cheekbones. Presumably the injections won’t have actually affected his bone structure, but rather just changed the appearance of his face.
The 23-year-old added:
The procedure was completely painless and I was very pleased with the results.
Tereshin’s post received thousands of likes but many of his followers criticised the Russian for injecting himself with oil so soon after undergoing surgery to have a similar substance removed from his arms.
One Instagram user branded the ‘bodybuilder’ as ‘stupid’, while another simply questioned: ‘Why?’
Tereshin was said to be experiencing ‘high fever, strong pain and weakness’ after the surgery on his arms, which also left him unable to move them for a while.
However, he has since regained use of his arms is now feeling ‘much better’, which may be why he decided to go ahead with another procedure.
Even if Tereshin used real synthol this time, the substance still has its risks.
According to a paper published by the US National Library of Medicine, synthol can cause muscles to deform and become unnaturally shaped, as well as increasing risk of nerve damage, cerebral stroke and infectious complications.
Hopefully he won’t get carried away with the ‘reshaping’ of his face, as he did with his arms.
If you have a story you want to tell, send it to UNILAD via [email protected]
CreditsUS National Library of Medicine National Institutes of Health,
US National Library of Medicine National Institutes of Health,